# SDR COMA2008120150020

- Difficulty date: December 1, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 31,308 hours, 27,438 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 600330521
- Condition: Damaged
- Location: Fuselage
- Part time: 31,308 hours, 27,438 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH MODIFICATION K601R36009-3 ON LT FS 640.00 FRAME AND DOUBLER PER S/B601R-53-061 KIT DRWG K601R36009 REV B, 601R-53-61-506 REV C AND 601R53-61-569.  REMOVED AND REPLACED SKIN PANEL BETWEEN LT AND RT TRU DOORS IAW CRJ SRM 51-42-06.  DAMAGED SKIN JUST AFT OF LT TRU DOOR REPAIRED IAW REO 601R-53-1538.
